# SDR DALA2023030801721

- Difficulty date: March 4, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 55,946 hours, 40,085 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9571 -HYD/DE- THE FLIGHT CREW DECLARED AN EMERGENCY INTO ATL DUE TO THE "RIGHT HYDRAULIC LOW-PRESSURE" MESSAGE. THE ALTERNATE GEAR EXTENSION PROCEDURES WERE UTILIZED, AND THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE RIGHT HYDRAULIC SYSTEM RESERVOIR. (LP #4127322)
